# SDR CA020108001

- Difficulty date: January 7, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737204
- Aircraft time: 9,343 hours
- Engine: Pwa JT8D15
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Component: Main Lndg Gear, Boeing, 657376140
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) A/C ON TAKEOFF CLIMB RADIOED MAINT CONTROL THAT ATC REPORTED TIRE DEBRIS ON RWY AFTER THEIR DEPARTURE: CREW ALSO REPORTED SEVERE WHEEL VIBRATION THROUGH AIRFRAME UPON ROTATION. A/C RETURNED ON SUSPICION OF TIRE FAILURE.   FLY BY CONDUCTED WITH NO NOTABLE DAMAGE TO REPORT.  CREW CARRIED OUT ABNORMAL 'BLOWN MAIN WHEEL & LANDED UNEVENTFULLY.   CFR ON STANDBY.  MAINT INSPECTION REVEALED NR 4 MAIN WHEEL TIRE RETREAD & SIDEWALL PARTIALLY MISSING.   MAIN  WHEEL TIRE PRESSURE STILL INTACT.  MAINT ALSO NOTED TRAILING EDGE DAMAGE TO INBOARD FLAP.  A/C REMOVED FROM SERVICE & IS CURRENTLY UNDER GOING REPAIR.
